MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ajd.12152

Медицинская библиотека · The Australasian journal of dermatology · 2014

Dermatological reactions to ophthalmic preparations: more than meets the eye.

Byrom Lisa, Zappala Tania, Muir Jim

СтатьяОбзорПеревод в очереди

Аннотация

Ophthalmic preparations are commonly used medications that have been implicated in causing a variety of dermatological reactions. These reactions include toxic epidermal necrolysis, anaphylaxis, fixed drug eruption, lichenoid drug reaction and local and systemic contact dermatitis. This article reviews the dermatological and systemic reactions associated with ophthalmic preparation use and highlights the need for a thorough medication history to be done for all patients presenting with a suspected drug reaction.

Для цитирования: Byrom Lisa, Zappala Tania, Muir Jim. Dermatological reactions to ophthalmic preparations: more than meets the eye.. The Australasian journal of dermatology. 2014. DOI: 10.1111/ajd.12152.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.